Adiabatic limits, vanishing theorems and the noncommutative residue

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43106

Science in China Series A: Mathematics, 52, (12), 2699, 2009.12
In this paper, we compute the adiabatic limit of the scalar curvature and prove several vanishing theorems by taking adiabatic limits. As an application, we give a Kastler-Kalau-Walze type theorem for foliations.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:15:59 uploaded by Kefeng_Liu ] [ 408 downloads ] [ 0 comments ]
@inproceedings{kefeng2009adiabatic,
  title={Adiabatic limits, vanishing theorems and the noncommutative residue},
  author={Kefeng Liu, and Yong Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111559626940666},
  booktitle={Science in China Series A: Mathematics},
  volume={52},
  number={12},
  pages={2699},
  year={2009},
}
Kefeng Liu, and Yong Wang. Adiabatic limits, vanishing theorems and the noncommutative residue. 2009. Vol. 52. In Science in China Series A: Mathematics. pp.2699. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111559626940666.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved